# SDR ASOA201100433

- Difficulty date: March 6, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,434 hours, 27,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CATCHES WHEN TRYING TO OPEN FROM OUTSIDE.  PERFORMED LUBRICATION OF PAX DOOR IAW AMM 12-20-52. OPS CHECK GOOD AT THIS TIME.   (CLOSED)
